# SDR YENA2023092901166

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 59,841 hours, 21,558 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2625, RDU-FLL. 'LEVEL 2 FUME EVENT, STRONG PERSISTENT MAGIC MARKER SMELL FROM TOD UNTIL 8000, SUSPECT PACK 1; REF TSM 05-50-810-831-A, FOUND TO BE AN AMBIENT ODOR WHICH OCCURRED DURING FLIGHT PHASES WITH CHANGES IN HUMIDITY. DEBRIEFED CABIN CREW, NO FINDING OF ODOR NOTICED. FOUND TO BE TYPE 10 ODOR EVENT.'
